# SDR TSAA0636049

- Difficulty date: June 19, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N828AL
- Make and model: Boeing 737236
- Aircraft serial: 23168
- Aircraft time: 39,771 hours, 32,981 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 2 Precooler
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

NON ETOPS FLT 269 KOA-HNL.  AT 20,000 FEET, NR 2 ENGINE OVERHEAT LIGHT CAME ON.  CREW RETARDED NR 2 ENGINE THRUST LEVER AS PER QRH AND LIGHT EXTINGUISHED.  THE CREW THEN DECLARED AN EMERGENCY AND LANDED WITH NR 2 ENGINE THRUST LEVER AT IDLE.  AIRCRAFT TAXIED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND AN AIR LEAK AT A NR 2 ENGINE PRECOOLER CLAMP.  MAINTENANCE REPLACED THE PRECOOLER DUCT CLAMP ASSY AND RAN ENGINE THREE TIMES AT PART POWER WITH NO OVERHEAT INDICATION.  AIRCRAFT WAS RETURNED TO SERVICE.
